UM  > 科技學院  > 土木及環境工程系
Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises
H.T. Zhu1; Er G.K.2; Iu V.P.2; Kou K.P.2
2011-06-06
Source PublicationJournal of Sound and Vibration
ISSN0022-460X
Volume330Issue:12Pages:2900-2909
Abstract

The stationary probability density function (PDF) solution of the stochastic response of nonlinear oscillators is investigated in this paper. The external excitation is assumed to be a combination of Gaussian and Poisson white noises. The PDF solution is governed by the generalized Kolmogorov equation which is solved by the exponential-polynomial closure (EPC) method. In order to evaluate the effectiveness of the EPC method, different nonlinear oscillators are considered in numerical analysis. Nonlinearity exists either in displacement or in velocity for these nonlinear oscillators. The impulse arrival rate, mono-modal PDF and bi-modal PDF are also considered in this study. Compared to the PDF given by Monte Carlo simulation, the EPC method presents good agreement with the simulated result, which can also be observed in the tail region of the PDF solution.

DOIhttps://doi.org/10.1016/j.jsv.2011.01.005
URLView the original
Indexed BySCI
Language英语
WOS Research AreaAcoustics ; Engineering ; Mechanics
WOS SubjectAcoustics ; Engineering, Mechanical ; Mechanics
WOS IDWOS:000289919400016
PublisherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD, 24-28 OVAL RD, LONDON NW1 7DX, ENGLAND
The Source to ArticleScopus
全文获取链接
引用统计
被引频次[WOS]:28   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题DEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
Affiliation1.Department of Civil Engineering, Tianjin University, Tianjin 300072, PR China
2.Department of Civil and Environmental Engineering, University of Macau, Macao SAR, PR China
推荐引用方式
GB/T 7714
H.T. Zhu,Er G.K.,Iu V.P.,et al. Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises[J]. Journal of Sound and Vibration,2011,330(12):2900-2909.
APA H.T. Zhu,Er G.K.,Iu V.P.,&Kou K.P..(2011).Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises.Journal of Sound and Vibration,330(12),2900-2909.
MLA H.T. Zhu,et al."Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises".Journal of Sound and Vibration 330.12(2011):2900-2909.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[H.T. Zhu]的文章
[Er G.K.]的文章
[Iu V.P.]的文章
Baidu academic
中相似的文章 Baidu academic
[H.T. Zhu]的文章
[Er G.K.]的文章
[Iu V.P.]的文章
Bing Scholar
中相似的文章 Bing Scholar
[H.T. Zhu]的文章
[Er G.K.]的文章
[Iu V.P.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。